MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT 50ODX28ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT 50ODX28ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221828050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Poly trials are scraped and chipped.
 
Additional Manufacturer Narrative
Pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR NEUT 50ODX28ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7952923
Report Number1818910-2018-72025
Device Sequence Number13525264
Product Code LXH
UDI-Device Identifier10603295100201
UDI-Public10603295100201
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221828050
Device Lot NumberJ1102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/11/2018
10/26/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date10/18/2018
10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1